3 doctors weighed in:

I have tiny pin sized red dots on palm of hands after ivig treatment? What could this be?

3 doctors weighed in
Dr. Powlin Manuel
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Coincidence!

Tiny red spots on the palm alone doesn't mean much.
If it is recurring after ivig repeatedly, it could mean a reaction to the components of the shots. Please inform your doctor.

In brief: Coincidence!

Tiny red spots on the palm alone doesn't mean much.
If it is recurring after ivig repeatedly, it could mean a reaction to the components of the shots. Please inform your doctor.
Dr. Powlin Manuel
Dr. Powlin Manuel
Thank
Dr. Tracy Lovell
Internal Medicine - Rheumatology

In brief: See below

It could be petecchaie but you should have this evaluated by the doctor administering the ivig.
Call and let them know.

In brief: See below

It could be petecchaie but you should have this evaluated by the doctor administering the ivig.
Call and let them know.
Dr. Tracy Lovell
Dr. Tracy Lovell
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors